# SDR SWIA2022081666238

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 1-3 SIDES AND FRONT SIDES SHOWING MULTIPLE FLAT SPOTS. (AREA MARKED)     (C-CHECK RO 8/14/2022)    REMOVED DAMAGE FROM L/H SLAT TRACK 1-3 PER CRJ 700 SRM 51-12-00 TASK 51-12-00-001-001-A01. O/B BLEND MEASURES 5.00"X .365" ORIGINAL MATERIAL THICKNESS @ .230"/.270Â€? REMAINING MATERIAL THICKNESS @ .257" MATERIAL LOSS OF .001" @ BLEND LOCATION. I/B BLEND MEASURES 5.10" X .365" ORIGINAL MATERIAL THICKNESS @ .230"/.270" REMAINING MATERIAL THICKNESS @ .258" MATERIAL LOSS OF .001" @ BLEND LOCATION. REF DWG CC670-12032 REV D DATED 12/16/1999 TUC8914 CAL DUE 31-AUG-22. / COMPLIED WITH ALL STEPS OF MHIRJ REO 670-57-42-1361 REV-- DATED 2022-07-08.  / OPS/RIG CHECK FOUND GOOD AT THIS TIME. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
